RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 39, Issue 5, Pages 707–718 (Mi mz5093)  

This article is cited in 1 scientific paper (total in 1 paper)

Uniqueness of solution of Tricomi problem for equation of mixed type

E. I. Moiseev


Full text: PDF file (791 kB)

English version:
Mathematical Notes, 1986, 39:5, 388–394

Bibliographic databases:

UDC: 517.946
Received: 19.09.1985

Citation: E. I. Moiseev, “Uniqueness of solution of Tricomi problem for equation of mixed type”, Mat. Zametki, 39:5 (1986), 707–718; Math. Notes, 39:5 (1986), 388–394

Citation in format AMSBIB
\Bibitem{Moi86}
\by E.~I.~Moiseev
\paper Uniqueness of solution of Tricomi problem for equation of mixed type
\jour Mat. Zametki
\yr 1986
\vol 39
\issue 5
\pages 707--718
\mathnet{http://mi.mathnet.ru/mz5093}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=850807}
\zmath{https://zbmath.org/?q=an:0616.35064}
\transl
\jour Math. Notes
\yr 1986
\vol 39
\issue 5
\pages 388--394
\crossref{https://doi.org/10.1007/BF01156678}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986F578200009}


Linking options:
  • http://mi.mathnet.ru/eng/mz5093
  • http://mi.mathnet.ru/eng/mz/v39/i5/p707

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. K. Sabitova, “On location of the spectrum of the Tricomi problem”, Siberian Math. J., 56:1 (2015), 160–176  mathnet  crossref  mathscinet  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:227
    Full text:97
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019